# SDR AALA201706269018

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 77,176 hours, 11,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100101202
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER AT THE R3 DOOR DETACHED.  REIINSTALLED EXIT SIGN COVER.
